# SDR FDEA201210163619

- Difficulty date: October 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 77,926 hours, 38,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ILLUMINATION LIGHT INOPERATIVE.  LAMPED IAW AMM 33-51-06-2-1.
